Skip to Main content Skip to Navigation
Journal articles

Jacobians among abelian threefolds: a geometric approach

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01099949
Contributor : Christophe Ritzenthaler <>
Submitted on : Monday, January 5, 2015 - 3:37:56 PM
Last modification on : Tuesday, October 13, 2020 - 3:10:03 AM

Identifiers

  • HAL Id : hal-01099949, version 1

Collections

Citation

Christophe Ritzenthaler, Arnaud Beauville. Jacobians among abelian threefolds: a geometric approach. Mathematische Annalen, Springer Verlag, 2011, 350 (4), pp.793-799. ⟨hal-01099949⟩

Share

Metrics

Record views

272